A finite volume scheme for cardiac propagation in media with isotropic conductivities

Details

Serval ID
serval:BIB_012B41E2E010
Type
Article: article from journal or magazin.
Collection
Publications
Title
A finite volume scheme for cardiac propagation in media with isotropic conductivities
Journal
Mathematics and Computers in Simulation
Author(s)
Bendahmane M., Bürger R., Ruiz-Baier R.
ISSN-L
0378-4754
Publication state
Published
Issued date
2010
Peer-reviewed
Oui
Volume
80
Pages
1821-1840
Language
english
Abstract
A finite volume method for solving the monodomain and
bidomain models for the electrical activity of myocardial
tissue is presented. These models consist of a parabolic
PDE and a system of a parabolic and an elliptic PDE,
respectively, for certain electric potentials, coupled to
an ODE for the gating variable. The existence and
uniqueness of the approximate solution is proved, and it
is also shown that the scheme converges to the
corresponding weak solutions for the monodomain model,
and for the bidomain model when considering diagonal
conductivity tensors. Numerical examples in two and three
space dimensions are provided, indicating experimental
rates of convergence slightly above first order for both
models.
Keywords
Axially symmetric bidomain model, Reactionâeuro"diffusion, system, Finite volume approximation, Convergence to the, weak solution
Create date
02/07/2013 9:54
Last modification date
20/08/2019 12:23
Usage data